# SDR RRXA98423

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE WARNING ILLUMINATES INTERMITTENTLY WITH ENGINE RUNNING OR SHUTDOWN.  FIRE WARNING TEST NORMAL.  REMOVED AND REPLACED RT AND LT FAN COMPARTMENT FIRE LOOPS AND RT AND LT LOWER CORE COMPARTMENT FIRE LOOPS.  NR 2 ENGINE FIRE WARNING OPS CHECKS GOOD STATIC AND ON HIGH POWER RUN IAW MM CHAPTER 77-21-20.  CLOSED AND SECURED COWLINGS.
